# SDR COMA0670176

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 6,671 hours, 4,937 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: AV67023182003
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 6,671 hours, 4,937 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HORIZONTAL STAB PIVOT PIN ANTI-ROTATION FITTINGS HAVE CHAFE DAMAGE.  BLENDED OUT DAMAGE, PERFORMED LPI TO ENSURE DAMAGE REMOVAL, ROTOPEENED REPAIR AREAS IAW SRM 51-24-01.  RE-APPLIED PROTECTIVE TREATMENTS.  ALL WORK PERFORMED IAW REO 670-55-11-045.
